# SDR FDEA201805171461

- Difficulty date: May 17, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUX TANK SKIN PANEL AT WS 1305, LONGERON 6, RBL 57,  SKIN BUTT SPLICE IS HEAVILY CORRODED AROUND FASTENER HEAD.  REPAIRED IAW EA 8-5730-T0340530, P1, & SRM 57-20-00, FIG 8A, VOL 1.
